# SDR AALA202309254341

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 26,935 hours, 12,831 cycles
- Engine: Cfmint CFM565B1
- Engine time: 26,951 hours, 12,845 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: CFM565B
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JFK.  DURING CRUISE AN  ECAM MESSAGE FOR EXCESSIVE EGT TEMPERATURE ON ENGINE #1 AND THE FLIGHT CREW SHUT THE ENGINE DOWN. THE AIRCRAFT LANDED SAFELY AT JFK WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE #1 ENGINE EGT CJ13 HARNESS CHAFFED BY THE ENGINE COWL AND REPLACED IT PER AMM 73-29-00. A SATISACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
